Arrêt de service programmé du vendredi 10 juin 16h jusqu’au lundi 13 juin 9h. Pour en savoir plus
Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Existence, uniqueness, and numerical simulations of Foppl-von Karman equations for simply supported plate

Abstract : In this paper, we consider the Foppl-von Karman equations in the case of a simply supported thin plate. We introduce a nonlinear Gauss-Seidel fixed point scheme which allows to obtain a constructive proof of the existence and the uniqueness, when a small nonzero source term is considered. Numerical simulations are given using finite elements approximation. We point out the important role of a parameter which allows to select situations in which a buckling phenomena is observed numerically.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03621847
Contributeur : Louise Dessaivre Connectez-vous pour contacter le contributeur
Soumis le : lundi 28 mars 2022 - 15:44:12
Dernière modification le : mardi 29 mars 2022 - 03:58:29

Identifiants

Collections

Citation

Jana Alkhayal, Jean-Paul Chehab, Mustapha Jazar. Existence, uniqueness, and numerical simulations of Foppl-von Karman equations for simply supported plate. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019, 42 (18), pp.7482-7493. ⟨10.1002/mma.5872⟩. ⟨hal-03621847⟩

Partager

Métriques

Consultations de la notice

3